Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High blood pressure, vomiting, head pressure, swelling in abdomen, weak lower extremities. Treatment?

i have a 90 year old mother that has had blood pressure over 200 now stablized, now she is vomiting , head preasure and dizzy, right side of abdomen is swollen very painful and is weak in low extremities. eating very minimal. blodd pressure rises when pain set in. she had been admitted but they say she is fine i have requested a ultrasound , ultrasound is not schedule until tomorrow
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your mothes is 90yr old she had BP but under controle.
Now she is having pain on right side of stomach and vomitings. these vomitings could be secondary to
pain. Immediate require ment is to stop the pain and vomitings. The doctors will have an idea of what
it is and what to do for it. If you get scaning also she can neither bear surgery nor heavy medication.
of course you can have her scanning tomorrow only for confermation of diagnosis. If it is so urgent
the doctors wil sort some alternative.
When the pain and vomitings are controlled follow some diet recomendations as avoid giving
more of salt spices chillies. nonveg preparations. give her more of soups green leafy vegetables
pulses sprouts milk sweet fruits and juices. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor